Claude Lef&eagrave;vre

Claude Lefèvre 

Professeur 

Département de Mathématique

Probabilités et Modélisation Stochastique

Adresse de contact Université Libre de Bruxelles
Département de Mathématique
Campus de la Plaine, C.P. 210
B-1050 Bruxelles, Belgium
Bât. NO, 09-112 (9ème)
Tél. 32-2 6505894
Fax.  32-2-6505899
Courriel: clefevre@ulb.ac.be
Domaines principaux de recherche
  • Probabilités (temps de premier passage; problèmes de caractérisation; approximations de Poisson; ordres et métriques probabilistes; méthodes analytiques; polynômes remarquables)
  • Actuariat (théorie du risque; probabilité de ruine; comparaisons de risques; mesures de dépendance entre risques)
  • Biomathématique (processus de branchement; processus épidémiques; dynamique des populations; vaccination)
Domaines d'enseignement
  • Probabilités (maîtrises en Mathématique, Actuariat et Statistique)
  • Statistique (maîtrises en Sciences du Travail)
  • Biomathématique (maîtrises en Mathématique, Actuariat et Statistique)
Editeur associé pour les revues
  • Methodology and Computing in Applied Probability
  • Communications in Statistics - Theory and Methods
  • Communications in Statistics - Computation and Simulation
Directeur des thèses de doctorat de
  • Abdelghani Kissami (juin 1993),Problèmes d'urnes et processus épidémiques: Modélisation et résultats asymptotiques".
  • Michel Denuit (décembre 1997), "s-Convex stochastic orderings with applications, and Exact probabilities for order statistics and related problems".
  • M'hamed Mesfioui (décembre 1998), "Approximation de Poisson et Comparaison stochastique pour des modèles épidémiques hétérogènes".
  • Rachid Massaad (mars 2004), "Echangeabilité et Approximation de Poisson dans des modèles d’urne".
  • Maude Gathy (septembre 2010), "On some damage processes in risk and epidemic theories".
  • Rabih Badran (janvier 2014), "Insurance portfolio's with dependent risks".(copromoteur).
  • Ibrahim Coulibaly (en cours; en théorie de la ruine)
Co-auteurs
  • N.G. Becker (Canberra) - R. Biard (Besançon) - M. Ben Akiva (MIT)
  • A. Castañer (Barcelone) - M.M. Claramunt (Barcelone) - I. Coulibaly (compagnie)
  • F. Daly (Bristol) - A. de Palma (ENS, Cachan) - M. Denuit (Louvain)
  • J.-J. Droesbeke (ULB) - C. Dutang (Le Mans) - M. Gathy (compagnie)
  • P-O Goffard (Santa Barbara) - M. Hallin (ULB) - J-F. Ingenbleek (compagnie) 
  • M. Kacem (Tunis) - A. Kissami (Oujda) - R.J. Kryscio (Kentucky) 
  • S. Loisel (Lyon) - M-P. Malice (compagnie) - M. Marmol (Barcelone) 
  • M. Mesfioui (Trois-Rivières) - G. Michaletzky (Budapest) - X. Milhaud (Toulouse)
  • H.N. Nagarajah (Ohio) - V. Papathanasiou (Athènes) - M.L. Puri (Indiana)
  • P. Picard (Lyon) - M. Scarsini (Rome) - M. Shaked (Arizona)
  • M. Simon (ULB) - S. Utev (Leicester)
Publications récentes
  • Lefèvre, C., Picard, P. and Simon, M. (2017), Epidemic risk and insurance coverage, Journal of Applied Probability.
  • Goffard, P-O. and Lefèvre, C. (2017), Boundary crossing of order statistics point processes, Journal of Mathematical Analysis and Applications 447, 890-907.
  • Lefèvre, C. and Simon, M. (2016), SIR epidemics with stages of infection, Advances in Applied Probability 48, 768-791.
  • Lefèvre, C. and Picard, P. (2016), Polynomials, random walks and risk processes: a multivariate framework, Stochastics: An International Journal of Probability and Stochastic Processes 88, 1147-1172.
  • Castañer, A., Claramunt, M.M., Lefèvre, C. and Loisel, S. (2015), Discrete Schur-constant models,  Journal of Multivariate Analysis 140, 343-362.
  • Lefèvre, C. and Picard, P. (2015), Risk models in insurance and epidemics: a bridge through randomized polynomials, Probability in the Engineering and Informational Sciences 29, 399-420.
  • Kacem, M., Lefèvre, C. and Loisel, S. (2015), Convex extrema for nonincreasing discrete distributions: effects of convexity constraints, Journal of Mathematical Analysis and Applications 423, 1774-1791.
  • Lefèvre, C. and Picard, P. (2014), Appell pseudopolynomials and Erlang type risk models, Stochastics: An International Journal of Probability and Stochastic Processes 86, 676-695.
  • Lefèvre, C. and Picard, P. (2014), Ruin probabilities for risk models with ordered claim arrivals, Methodology and Computing in Applied Probability 16, 885-905.
  • Dutang, C., Lefèvre, C. and Loisel, S. (2013), On an asymptotic rule A+B/u  for ultimate ruin probabilities under dependence by mixing, Insurance: Mathematics and Economics 53, 774-785.
  • Castañer, A., Claramunt, M.M. and Lefèvre, C. (2013), Survival probabilities in bivariate risk models, with application to reinsurance,  Insurance: Mathematics and Economics 53, 632-642.
  • Lefèvre, C. and Picard, P. (2013), Ruin time and severity for a Lévy subordinator claim process: A simple approach, Risks 1, 192-212.
  • Lefèvre, C. and Loisel, S. (2013), On multiply monotone distributions, continuous or discrete, with applications, Journal of Applied Probability 50, 827-847.
  • Lefèvre, C. and Utev, S. (2013), Convolution property and exponential bounds for symmetric monotone densities, ESAIM: Probability and Statistics 17, 605-613.
  • Castañer, A., Claramunt, M.M., Lefèvre, C., Gathy, M. and Marmol, M. (2013), Ruin probabilities for a discrete time risk  model with non-homogeneous conditions, Scandinavian Actuarial Journal 2, 83-102. 
  • Daly, F., Lefèvre, C. and Utev, S. (2012), Stein's method and stochastic orderings, Advances in Applied Probability 44, 343-372.
  • Lefèvre, C. and Picard, P. (2011), A new look at the homogeneous risk model, Insurance: Mathematics and Economics 49, 512-519.
  • Biard, R., Lefèvre, C., Loisel, S. and Nagaraja, H.N. (2011), Asymptotic finite-time ruin probabilities for a class of path-dependent heavy-tailed claim amounts using Poisson spacings, Applied Stochastic Models in Business and Industry 27, 503-518.
  • Gathy, M. and Lefèvre, C. (2011), On Markov-Polya distribution and the Katz family of  distributions, Communications in Statistics: Theory and Methods 40, 267-278.
  • Lefèvre, C. and Picard, P. (2011), Polynomial structures in rank statistics distributions, Journal of Statistical Planning and Inference 141, 1380-1393.
  • Lefèvre, C. and Loisel, S. (2010), Stationary-excess operator and convex stochastic orders, Insurance: Mathematics and Economics 47, 64-75.
  • Gathy, M. and Lefèvre, C. (2010), On the Lagrangian Katz family of distributions as a claim frequency model, Insurance: Mathematics and Economics  47, 76-83.
  • Gathy, M. and Lefèvre, C. (2009), From damage models to S-I-R epidemics and cascading  failures, Advances in Applied Probability 41, 247-269.
  • Lefèvre, C. and Loisel, S. (2009), Finite-time ruin probabilities with discrete, possibly dependent, claim severities, Methodology and Computing in Applied Probability 11, 425-441.
  • Biard, R., Lefèvre, C. and Loisel, S. (2008), Impact of correlation crises in risk theory:  Asymptotics of finite-time ruin probabilities for heavy-tailed claim amounts when some independence  and stationary assumptions are relaxed, Insurance: Mathematics and Economics 43, 412-421.
  • Lefèvre, C. and Coulibaly, I.(2008), On a simple quasi-Monte Carlo approach for classical  ultimate ruin probabilities, Insurance: Mathematics and Economics 42, 935-942.
  • Lefèvre, C. and Loisel, S. (2008), On finite-time ruin probabilities for classical risk models,  Scandinavian Actuarial Journal 1, 41-60.
  • Lefèvre, C. (2008), Ruin probabilities: Computational aspects, Encyclopedia of Quantitative Risk Assessment and Analysis (edited by E. Melnick and B. Everitt), J. Wiley, 1587-1591.
  • Lefèvre, C. (2007), First-crossing and ballot-type results for some nonstationary sequences, Advances in Applied Probability 39, 492-509
  • Lefèvre, C. (2007), Discrete compound Poisson process with curved boundaries: polynomial structures and recursions, Methodology and Computing in Applied Probability 9, 243-262.
  • . Becker, N.G., Lefèvre, C. and Utev, S. (2007), Estimating protective vaccine efficacy fromlarge trials with recruitment, Journal of Statistical Planning and Inference 137, 907-914.
  • Lefèvre, C. (2006), Stopped compound Poisson process and related distributions", In Advances in  Distribution Theory, Order Statistics, and Inference (A volume in honor of B.C. Arnold), N. Balakrishnan, E. Castillo and J.-M. Sarabia (eds.), Birkhauser, 13-27.
  • Lefèvre, C. (2006), On the outcome of a cascading failure model, Probability in the Engineering  and Informational Sciences 20,413-427.
  • Lefèvre, C. and Picard, P. (2006), A nonhomogeneous risk model for insurance, Computers and Mathematics with Applications 51, 325-334.
  • Lefèvre, C. and Picard, P. (2005), Nonstationarity and randomization in the Reed-Frost epidemic  model, Journal of Applied Probability 42, 1-14.
  • Lefèvre, C. (2005), SIR epidemic models, Encyclopedia of Biostatistics (edited by P. Armitage  and T. Colton), J. Wiley, Volume 7, 4960-4966.
  • Denuit, M., Lefèvre, C. and Mesfioui, M. (2004), On spline approximation for bivariate functions of increasing convex type, Revue d’Analyse Numérique et de Théorie de l’Approximation 32, 145-159.
  • Lefèvre, C. and Utev, S. (2003), Exact norms of a Stein-type operator and associated stochastic orderings, Probability Theory and Related Fields 127, 353-366. 
  • Picard, P., Lefèvre, C. and Coulibaly, I. (2003), Multirisks model and finite-time ruin probabilities, Methodology and Computing in Applied Probability 5, 337-353.
  • Picard, P. and Lefèvre, C. (2003), Probabilité de ruine éventuelle dans un modèle de risque à  temps discret, Journal of Applied Probability 40, 543-556.
  • Picard, P., Lefèvre, C. and Coulibaly, I (2003), Problèmes de ruine en théorie du risque à  temps discret avec horizon fini, Journal of Applied Probability 40, 527-542.
  • Picard, P. and Lefèvre, C. (2003), On the first meeting or crossing of two independent trajectories 

        for some counting processes, Stochastic Processes and their Applications 104, 217-242. 

  • Denuit, M., Lefèvre, C. and Picard, P.(2003), Polynomial structures in order statistics distributions,  Journal of Statistical Planning and Inference 113, 151-178.
  • Lefèvre, C., Papathanasiou, V.and Utev, S.(2002), Generalized Pearson distributions and related characterization problems, Annals of the Institute of Statistical Mathematics 54, 731-742.
  • Denuit, M., Lefèvre, C. and Utev, S. (2002), Measuring the impact of dependence between  claims occurrences, Insurance: Mathematics and Economics 30, 1-19.
  • Picard, P. and Lefèvre, C. (2001), On the probability of (non)-ruin in infinite time, Scandinavian Actuarial Journal 2, 148-161.
  • Denuit, M. and Lefèvre, C. (2001), Stochastics-(increasing) convexity, in Generalized Convexity 
    and Generalized Monotonicity, N. Hadjisavas, J.E. Martinez-Legaz. and J.-P. Penot (eds.), Lecture  Notes in Economics and Mathematical Systems 502, Springer, 167-182.
  • Denuit, M., Lefèvre, C. and Scarsini, M. (2001), On s-convexity and risk aversion, Theory and Decision 50, 239-248.
  • Lefèvre, C. and Utev, S. (2001), Comparison of individual risk models, Insurance: Mathematics and Economics 28, 21-30.
  • Lefèvre, C. and Picard, P. (2001), Busy periods for some queues with deterministic interarrival or service times, in Probability and Statistical Models with Applications (A volume dedicated to C. Cacoullos), C. Charalambides,M.V. Koutras and N. Balakrishnan (eds.), Chapman, 169-183.
  • Denuit, M., Lefèvre, C. and Shaked, M. (2000), On s-convex approximations, Advances in Applied Probability 32, 994-1010.
  • Denuit, M., Lefèvre, C. and Shaked, M. (2000), Stochastic convexity of the Poisson mixture model,  Methodology and Computing in Applied Probabilty 2, 231-254.
  • Denuit, M., Lefèvre, C. and Shaked, M. (2000), On the theory of high convexity stochastic orders, Statistics and Probability Letters 47, 287-293.
  • Denuit, M., Lefèvre, C. and Mesfioui, M. (1999), On s-convex stochastic extrema for arithmetic risks, Insurance: Mathematics and Economics 25, 143-155.
  • Denuit, M., Lefèvre, C. and Utev, S. (1999), Stochastic orderings of convex/concave type on an arbitrary grid, Mathematics of Operations Research 24, 835-846.
  • Picard, P. and Lefèvre, C. (1999), Corrigendum to "The moments of ruin time in the classical risk model with discrete claim size distribution", Insurance: Mathematics and Economics 25, 105-107.
  •  Lefèvre, C. and Utev, S. (1999), Branching approximation for the collective epidemic model,  Methodology and Computing in Applied Probability 1, 211-228.
  • Denuit, M., Lefèvre, C. and Utev, S. (1999), Generalized stochastic convexity and stochastic orderings of mixtures, Probability in the Engineering and Informational Sciences 13, 275-291..
  • Picard, P. and Lefèvre, C. (1999), On the algebraic structure in Markovian processes of death and epidemic types, Advances in Applied Probability 31, 742-757.
  •  Lefèvre, C. and Picard, P. (1999), Abel-Gontcharoff pseudopolynomials and the final outcome of SIR epidemic models (III), Advances in Applied Probability 31, 532-549.
  • Denuit, M., De Vylder, E. and Lefèvre, C. (1999), Extremal generators and extremal distributions for the continuous s-convex stochastic orderings, Insurance: Mathematics and Economics 24, 201-217.
  • Denuit, M., Lefèvre, C. and Mesfioui (1999), Stochastic orderings of convex-type for discrete bivariate risks, Scandinavian Actuarial Journal 1, 32-51.
  • t, M., Lefèvre, C. and Mesfioui, M. (1999), A class of bivariate stochastic orderings,  with applications in actuarial sciences, Insurance: Mathematics and Economics 24, 31-50.
  • Picard, P. and Lefèvre, C. (1998), The moments of ruin in the classical risk model with discrete claim size distribution, Insurance: Mathematics and Economics 23, 157-172.
  •  Lefèvre, C. and Utev, S. (1998), On order-preserving properties of probability metrics, Journal of Theoretical Probability 11, 907-920.
  •  Lefèvre, C. and Utev, S. (1998), On order-preserving properties of probability metrics, Journal of Theoretical Probability 11, 907-920.
  • Denuit, M., Lefèvre, C. and Shaked,M. (1998), The s-convex orders among real random   variables, with applications, Mathematical Inequalities and Applications 1, 585-613.
  •  Lefèvre, C. and Utev, S. (1997), Mixed Poisson approximation in the collective epidemic model,  Stochastic Processes and their Applications 69, 217-246.
  • Denuit, M. and Lefèvre, C. (1997), Stochastic product orderings with applications in actuarial sciences, Bulletin Français d'Actuariat 1, 61-82.
  • Denuit, M. and Lefèvre, C. (1997), Some new classes of stochastic order relations among arithmetic random variables, with applications in actuarial sciences, Insurance: Mathematics and Economics 20, 197-213.
  • Picard, P. and Lefèvre, C. (1997), The probability of ruin in finite time with discrete claim size distribution,  Scandinavian Actuarial Journal 1, 58-69..
  • Lefèvre, C. and Utev, S. (1996), Comparing sums of exchangeable Bernoulli random variables, Journal of Applied Probability 33, 285-310.